# SDR ASAA2016011614836

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,076 hours, 10,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296942
- Part serial: 9924
- Condition: Failed
- Location: Bleed Temp
- Part time: 35,079 hours, 10,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED TRIP OFF LT PACK IN FIRST HOUR, IN CRUISE 41,000 FT. RESET SUCCESSFUL FOLLOWED BY SECOND BLEED TRIP LT SIDE IN 20 MIN LATER.  RESET SUCCESS 2ND TIME.  ACFT GROUNDED.  ON DEFERRAL, R & R 450 SENSOR, REF AMM 36-11-05 AND PRE COOLER CONTROL VALVE SENSOR REF AMM 36-12-03.  OPS CK NORMAL ON ENGINE RUN REF AMM 36-11-00-710-801 FOR NR 1 ENG.
